# SDR VTZA98197

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: S12211143
- Condition: Failed
- Location: Lt Hyd System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6546 - IAD-ROA - DURING CRUISE, A/C MADE A UNSCHEDULED LANDING DUE TO HYDRAULIC FLUCTUATION ON BOTH LEFT AND RT PSI GAUGE.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND BLEED RT HYDRAULIC PUMP AND REMOVED AND REPLACED LT HYDRAULIC PUMP TRANSMITTER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
